# SDR CALA2025101309937

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 77,664 hours, 29,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON 1R HAS FLAP SHOWING THIS SIDE DOWN IS CURRENTLY FACI NG UP. NO DEFECTS FOUND. LETTERING SHOWS UP, THIS SIDE DOWN WHEN GIRT BAR IS UP AND FOLDED IN HOOKS AS NEEDED. REFERENCE AIPC 25-66-00-11.
